Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from Acne, given Tretin and Zyclin. Any side effects of peeling?

I am 26 year old male suffering from acne on my face and back from 8 year recently i have visited a doctor who has given me tretin-0.025 ,zyclin cream for face to apply in night and morning respectively and doxy-1and isotrin tablet and also told me for the peeling so i want to know that is there any side effect of peeling and what are the benefit of peeling.Dose peeling remove acne 100% . Is peeling is necessary to cure acne without peeling is there any other cure. Also tell me the reason how acne occurs.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Aman,
Thanks for writing to us.
The treatment plan suggested by your doctor is good.
Chemical peels when done by a dermatologist is a safe procedure. Peels as such work to remove the superficial layers of skin, help in collagen remodelling, disperse melanin and melanin producing cells, also get accumulated in pilo sebaceous units thus helping in giving an even toned skin, reduce fine lines, help in pigmentation problems and acne. With peels also there is no guarantee that acne will go 100 percent and would not come back. Peeling is not necessary to cure acne. It is just an adjuvant treatment that will help in early resolution of the lesions and give better results. Simple intake of isotretinoin with tretinoin cream and clindamycing gel would be effective too.
Hope that helps
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor